MathSciNet Relay Station
MathSciNet bibliographic data
MR2824687 (2012e:92067) 92D30 (26A33 34A08 45J05 65L99)
Ertürk, Vedat Suat; Odibat, Zaid M.; Momani, Shaher An approximate solution of a fractional order differential equation model of human T-cell lymphotropic virus I (HTLV-I) infection of ${\rm CD4}\sp +$ T-cells. Comput. Math. Appl. 62 (2011), no. 3, 996–1002.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement